# SDR CALA2013082690707

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 64,616 hours, 24,432 cycles
- Engine: Iae V2527A5
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW FUEL TANK LANDING 540KB HAS FOUR OVER SIZED FASTENER HOLES.  REPAIRED LT WING FUEL TANK LANDING 540KB IAW REO-L01412 & EC-RA 5720-02442.  THIS REPAIR HAD BEEN APPROVED AS CAT 'B' VIA RDAS 70581393-003- 2013 ISSUE A.
